MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EXACTAMIX; SYSTEM/DEVICE, PHARMACY COMPOUNDING

BAXTER HEALTHCARE CORPORATION EXACTAMIX; SYSTEM/DEVICE, PHARMACY COMPOUNDING
Model Number H938174
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that particulate matter was observed in the outer packaging, inlet, or connectors of three (3) exactamix inlets.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to d9, h3, h4, h6, and h11 h4: this lot was manufactured may 2025.H11: three (3) unopened samples were received for evaluation.Visual inspection and inspection under magnification were performed and revealed the following foreign matter enclosed in the sealed product packaging.Sample #1 0.2415 inch white liquid shape embedded in the transparent cap of white spike connector, inside the tubing, in the fluid pathway.Sample #2 0.4035 inch white liquid shape embedded in the transparent cap of white spike connector, inside the tubing, in the fluid pathway.Sample #3 0.1035 inch white liquid shape embedded in the transparent cap of white spike connector, inside the tubing, in the fluid pathway.The reported condition was verified.The cause of the condition was determined to be contamination during the manufacturing or packaging process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EXACTAMIX
Common Device Name
SYSTEM/DEVICE, PHARMACY COMPOUNDING
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
ECM - PLASTICOS Y MATERIAS PRIMAS PYMPSA - SP013600
3609-2 juan de la barrera
parque industrial el alamo
guadalajara, jalisco 44490
MX   44490
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24899822
Report Number1416980-2026-01348
Device Sequence Number15614914
Product Code NEP
UDI-Device Identifier00085412475790
UDI-Public(01)00085412475790(10)804006(17)280520
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K002705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH938174
Device Catalogue NumberH938174
Device Lot Number804006
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2026
Supplement Date Received by Manufacturer06/05/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown